# SDR REXA2022111102499

- Difficulty date: October 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR SEAL STRIKER.  REMOVED AND REPLACED SERVICE DOOR SEAL STRIKER (P/N SH670-31412-7) IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
